# SDR UIEA2024071000609

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 114,651 hours, 20,095 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON M/D SHEAR TIE NEAR STA 1000 LBL 57.5.( 1. PERFORM PART REPLACED IAW EO NO: 4453C024 PART 1-2, 4-5 REV 3. AND EI NO T2024A53M-1468 REV 1. 2. ACCOMPLISH EI NO T2024A53M-1468 REV2. 3. JOB COMPLETED AND CONDITION CHECK NORMAL. )
